Alert archive / Texas / Red Flag Warnings in 2014

Red Flag Warning 10, NWS Amarillo, TX

March 31, 201412 counties in Texas

NWS Amarillo, TX issued this red flag warning at Mar 31, 2014, 12:57 PM CDT for 12 counties in Texas. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 31, 2014, 12:57 PM CDT (17:57 UTC)
Expired
Mar 31, 2014, 8:00 PM CDT
In force
7 hr
Issued by
NWS Amarillo, TX

Counties Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Donley County, TX, Gray County, TX, Hartley County, TX, Hutchinson County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 25 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 6.0 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2014-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2014-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3957 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

451 
WWUS84 KAMA 311757
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
1257 PM CDT MON MAR 31 2014

TXZ001-006-011-016-010100-
/O.NEW.KAMA.FW.W.0010.140331T1757Z-140401T0100Z/
/O.CON.KAMA.FW.A.0010.140401T1700Z-140402T0200Z/
DALLAM-HARTLEY-OLDHAM-DEAF SMITH-
1257 PM CDT MON MAR 31 2014

...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN...SOUTHERN
AND CENTRAL TEXAS PANHANDLE...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY
FOR THE FAR WESTERN TEXAS PANHANDLE AND OKLAHOMA PANHANDLE...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT UNTIL 8 PM CDT THIS EVENING FOR THE WESTERN...SOUTHERN
AND CENTRAL TEXAS PANHANDLE.

* AFFECTED AREA...IN TEXAS...DALLAM...HARTLEY...OLDHAM AND DEAF 
  SMITH.

* 20 FOOT WINDS...WEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS 
  ARE EXPECTED.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES OF 6 TO 
  15 PERCENT ARE ANTICIPATED.

* TIMING...THROUGH 8 PM TODAY FOR RED FLAG WARNING. LATE TUESDAY
  MORNING THROUGH TUESDAY EVENING FOR FIRE WEATHER WATCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

TXZ007-008-012>014-017>019-010100-
/O.NEW.KAMA.FW.W.0010.140331T1757Z-140401T0100Z/
MOORE-HUTCHINSON-POTTER-CARSON-GRAY-RANDALL-ARMSTRONG-DONLEY-
1257 PM CDT MON MAR 31 2014

...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR
STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN...SOUTHERN
AND CENTRAL TEXAS PANHANDLE...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN
EFFECT UNTIL 8 PM CDT THIS EVENING.

* AFFECTED AREA...IN TEXAS...MOORE...HUTCHINSON...POTTER... 
  CARSON...GRAY...RANDALL...ARMSTRONG AND DONLEY.

* 20 FOOT WINDS...WEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS 
  ARE EXPECTED.

* RELATIVE HUMIDITY...5 TO 15 PERCENT.

* TIMING...THROUGH 8 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

OKZ001-010100-
/O.CON.KAMA.FW.A.0010.140401T1700Z-140402T0200Z/
CIMARRON-
1257 PM CDT MON MAR 31 2014

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR THE FAR WESTERN TEXAS AND OKLAHOMA PANHANDLES...

* AFFECTED AREA...IN OKLAHOMA...CIMARRON.

* 20 FOOT WINDS...20 TO 30 MPH.

* RELATIVE HUMIDITY...6 TO 15 PERCENT.

* TIMING...NOON TO 9 PM TUESDAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

JC

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
1 follow-up statement
137 
WWUS84 KAMA 312038
RFWAMA

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE AMARILLO TX
338 PM CDT MON MAR 31 2014

TXZ007-008-012-013-017-018-011230-
/O.EXB.KAMA.FW.A.0010.140401T1700Z-140402T0300Z/
/O.CON.KAMA.FW.W.0010.000000T0000Z-140401T0100Z/
MOORE-HUTCHINSON-POTTER-CARSON-RANDALL-ARMSTRONG-
338 PM CDT MON MAR 31 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN...
SOUTHERN AND CENTRAL TEXAS PANHANDLE...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR 
THE WESTERN TWO THIRDS OF THE TEXAS AND OKLAHOMA PANHANDLES...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE
WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH
IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR 
THE WESTERN TWO THIRDS OF THE TEXAS AND OKLAHOMA PANHANDLES.

* AFFECTED AREA...IN TEXAS...MOORE...HUTCHINSON...POTTER... 
  CARSON...RANDALL AND ARMSTRONG.

* 20 FOOT WINDS...WEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE
  EXPECTED TODAY...SOUTH WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE
  EXPECTED ON TUESDAY.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES OF 6 TO 
  15 PERCENT ARE ANTICIPATED.

* TIMING...THROUGH 8 PM TODAY FOR RED FLAG WARNING. LATE TUESDAY 
  MORNING THROUGH TUESDAY EVENING FOR FIRE WEATHER WATCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

TXZ001-006-011-016-011230-
/O.EXT.KAMA.FW.A.0010.140401T1700Z-140402T0300Z/
/O.CON.KAMA.FW.W.0010.000000T0000Z-140401T0100Z/
DALLAM-HARTLEY-OLDHAM-DEAF SMITH-
338 PM CDT MON MAR 31 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN...
SOUTHERN AND CENTRAL TEXAS PANHANDLE...
...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR THE FAR WESTERN TEXAS PANHANDLE AND OKLAHOMA
PANHANDLE...

* AFFECTED AREA...IN TEXAS...DALLAM...HARTLEY...OLDHAM AND DEAF 
  SMITH.

* 20 FOOT WINDS...WEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE
  EXPECTED TODAY...SOUTH WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE
  EXPECTED ON TUESDAY.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES OF 6 TO 
  15 PERCENT ARE ANTICIPATED.

* TIMING...THROUGH 8 PM TODAY FOR RED FLAG WARNING. LATE TUESDAY 
  MORNING THROUGH TUESDAY EVENING FOR FIRE WEATHER WATCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

TXZ014-019-010100-
/O.CON.KAMA.FW.W.0010.000000T0000Z-140401T0100Z/
GRAY-DONLEY-
338 PM CDT MON MAR 31 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN...
SOUTHERN AND CENTRAL TEXAS PANHANDLE...

* AFFECTED AREA...IN TEXAS...GRAY AND DONLEY.

* 20 FOOT WINDS...WEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS 
  ARE EXPECTED.

* RELATIVE HUMIDITY...5 TO 15 PERCENT.

* TIMING...THROUGH 8 PM TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

OKZ002-TXZ002-003-011230-
/O.EXB.KAMA.FW.A.0010.140401T1700Z-140402T0300Z/
TEXAS-SHERMAN-HANSFORD-
338 PM CDT MON MAR 31 2014

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE
WESTERN TWO THIRDS OF THE TEXAS AND OKLAHOMA PANHANDLES... 

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A FIRE WEATHER
WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE WESTERN TWO
THIRDS OF THE TEXAS AND OKLAHOMA PANHANDLES.

* AFFECTED AREA...IN OKLAHOMA...TEXAS COUNTY. IN TEXAS...SHERMAN AND 
  HANSFORD COUNTIES.

* 20 FOOT WINDS...SOUTH WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE
  EXPECTED.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES OF 6 TO 
  15 PERCENT ARE ANTICIPATED.

* TIMING...THROUGH 8 PM TODAY FOR RED FLAG WARNING. LATE TUESDAY 
  MORNING THROUGH TUESDAY EVENING FOR FIRE WEATHER WATCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

OKZ001-011230-
/O.EXT.KAMA.FW.A.0010.140401T1700Z-140402T0300Z/
CIMARRON-
338 PM CDT MON MAR 31 2014

...FIRE WEATHER WATCH NOW IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR STRONG WINDS AND LOW RELATIVE
HUMIDITY FOR THE FAR WESTERN TEXAS AND OKLAHOMA PANHANDLES...

* AFFECTED AREA...IN OKLAHOMA...CIMARRON.

* 20 FOOT WINDS...SOUTH WINDS OF 20 TO 30 MPH ARE EXPECTED.

* RELATIVE HUMIDITY...6 TO 15 PERCENT.

* TIMING...NOON TO 10 PM TUESDAY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT THE POTENTIAL FOR CRITICAL FIRE
WEATHER CONDITIONS EXISTS. LISTEN FOR LATER FORECASTS AND
POSSIBLE RED FLAG WARNINGS.

&&

$$

COCKRELL

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Mar 31, 12:45 PM CDT, 12 minutes earlier.

Area forecast discussion, Mar 31, 12:45 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1245 PM CDT MON MAR 31 2014

.AVIATION...
/18Z TAFS/ VFR CONDITIONS EXPECTED THROUGH THE 24 HOUR PERIOD. BREEZY
WEST-NORTHWEST WINDS 15-20 KTS WITH GUSTS BETWEEN 25-30 KTS WILL
CONTINUE TO AROUND 01Z TUESDAY BEFORE DIMINISHING TO 10 KTS. A
PACIFIC FRONT WILL CONTINUE TO PUSH SOUTH OF THE TERMINALS THIS
AFTERNOON AND WILL BE SOUTH OF THE AREA THIS EVENING....WITH WINDS
FURTHER VEERING TO THE NORTHEAST. WINDS WILL TURN TO THE EAST THEN
SOUTHEAST TUESDAY...WITH SPEEDS INCREASING TO 10-15 KTS.

CLK

&&

.PREV DISCUSSION... /ISSUED 620 AM CDT MON MAR 31 2014/

AVIATION...
12Z TAF CYCLE
AN UPPER TROUGH WILL PASS JUST NORTH AND WEST OF THE PANHANDLES TODAY
BRINGING SOME SCATTERED TO POSSIBLY BROKEN HIGH LEVEL CLOUDINESS
THROUGH 12Z TUESDAY. VFR CONDITIONS ARE EXPECTED. WESTERLY TO
NORTHWESTERLY WINDS OF 10 TO 20 KNOTS THIS MORNING WILL INCREASE TO
AROUND 15 TO 25 KNOTS WITH HIGHER GUSTS AFTER 15Z TODAY...AND THEN
DIMINISH TO AROUND 10 TO 15 KNOTS AFTER 20Z TO 23Z TODAY. A COLD
FRONT WILL PUSH THROUGH THE THREE TAF SITES BETWEEN 22Z TODAY AND 02Z
TUESDAY SHIFTING THE WINDS TO THE NORTH AND NORTHEAST.

SCHNEIDER

PREV DISCUSSION... /ISSUED 416 AM CDT MON MAR 31 2014/

DISCUSSION...
CURRENTLY TAKING OUR NIGHTLY BREAK FROM THE LOW RH VALUES AND GUSTY
WINDS BEFORE WE RAMP UP AND DRY OUT LATER TODAY. OTHER THAN LOW
RELATIVE HUMIDITIES AND HIGH WINDS...NOT MUCH ACTION WILL HAPPEN
OVER THE NEXT 7 DAYS FOR THE PANHANDLES. WINDS WILL PICK UP TODAY
OUT OF THE WEST AHEAD OF A WEAK COLD FRONT THAT WILL MOVE THROUGH
THE AREA THIS EVENING/OVERNIGHT...AND WILL KNOCK MANY LOCATIONS TO
NEAR FREEZING TEMPERATURES OVERNIGHT. HOWEVER THIS WILL BE QUICKLY
FORGOTTEN AS HIGH TEMPS ON TUESDAY REACH BACK INTO THE 70S FOR MOST
PLACES.

MORE GUSTY WINDS AND LOW RELATIVE HUMIDITIES ON TUESDAY AND
WEDNESDAY BEFORE A LOW PRESSURE SYSTEM APPROACHES THE AREA BRINGING
SLIM CHANCES OF RAIN TO THE OKLAHOMA PANHANDLES. MODELS CONTINUE TO
SHOW MOST OF THE AREA BEING DRY SLOTTED BY THIS SYSTEM BUT HAVE KEPT
SLIGHT CHANCE POPS IN THE NORTHERN OKLAHOMA PANHANDLE AS THEY HAVE A
SLIGHT CHANCE TO SEE SOME WRAP AROUND MOISTURE FROM THE SYSTEM.

AFTER ANOTHER DRY AND WINDY DAY ON THURSDAY THE FORECAST BECOMES
VERY MUDDLED AS THE GFS AND ECMWF START TO DIVERGE. A LOW PRESSURE
SYSTEM LOOKS TO MOVE NEAR THE AREA AND MIGHT BRING OUR NEXT CHANCE
FOR PRECIP. THE GFS IS MUCH WEAKER AND DRIER WITH THIS SYSTEM
BRINGING IT THROUGH AS A TROUGH. THE ECMWF WANTS TO CLOSE OFF THE
SYSTEM AND RAMP UP LOW LEVEL WINDS BRINGING IN AN ABUNDANCE OF GULF
MOISTURE. AT THIS POINT ITS DIFFICULT TO CHOOSE A FAVORITE AS BOTH
MODELS HISTORICALLY HANDLE TRANSITIONAL SEASON SYSTEMS POORLY.

MOULTON

FIRE WEATHER...
FIRE DANGER STATEMENT WILL BE IN EFFECT TODAY FROM 10AM TO 8PM FOR
THE WESTERN AND SOUTHWESTERN TEXAS PANHANDLE. RELATIVE HUMIDITIES ARE
EXPECTED TO FALL INTO THE SINGLE DIGITS DURING THE DAY WITH 20 FOOT
WINDS BETWEEN 15 TO 20 MPH. HAVE ISSUED A FIRE WEATHER WATCH FOR THE
FAR WESTERN TEXAS AND OKLAHOMA PANHANDLES ON TUESDAY. ELEVATED TO
POSSIBLY CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED WEDNESDAY AND
THURSDAY ACROSS MOST OF THE PANHANDLES.

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR THE FOLLOWING ZONES: DALLAM...DEAF SMITH...
     HARTLEY...OLDHAM.

OK...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR THE FOLLOWING ZONES: CIMARRON.

&&

05/03
Hazardous weather outlook, Mar 31, 4:35 AM CDT, 8 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
435 AM CDT MON MAR 31 2014

OKZ001>003-TXZ001>020-312100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
435 AM CDT MON MAR 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TODAY AND TONIGHT.

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED LATE THIS MORNING AND
AFTERNOON OVER THE CENTRAL AND WESTERN TEXAS PANHANDLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

EACH AFTERNOON THIS WEEK THROUGH THURSDAY WILL PRESENT A THREAT FOR
ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS FOR AT LEAST A PORTION
OF THE PANHANDLES. A FIRE WEATHER WATCH IS IN EFFECT ON TUESDAY FOR
THE FAR WESTERN TEXAS AND OKLAHOMA PANHANDLES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS EACH AFTERNOON THROUGH
EARLY EVENING MONDAY THROUGH THURSDAY.

MOULTON

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 4:13 AM CDTFire Weather WatchAMAArmstrong, Carson, Dallam, Deaf Smith, Hansford, Hartley and 6 more24 hr

Nearby

Red Flag Warnings in Texas, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.